# SDR MCC2008F00000

- Difficulty date: February 21, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N26991
- Make and model: Swrngn SA227AC
- Aircraft serial: AC666
- Engine: Garrtt TPE33110UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741015
- Part serial: 2135460
- Condition: Failed
- Location: Prop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TRAINING FOR A CHECK RIDE, POWER WAS PULLED BACK TO SIMULATE ENGINE AT CONDITION.  WHEN POWER WAS REAPPLIED, ENGINE FAILED TO RESPOND ENGINE WAS SECURED, TROUBLESHOOTING DECIDED PROP GOV FAILED.  PROP GOV WAS REPALCED WITH OVERHAULED UNIT, ALL CHECK SAT.  SUSPECT BROKEN COUNTERWEIGHT IN GOVN WAS THE PROBLEM.  (K)
